# SDR AALA20170621004

- Difficulty date: June 21, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N875NN
- Make and model: Boeing 737823
- Aircraft serial: 33220
- Aircraft time: 18,431 hours, 7,358 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Bs 500h-500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD CARGO LEFT TRANSITION PANEL BETWEEN BS 500H AND 500I.  REMOVED AND REPLACED TRANSITION PANEL IAW SRM 53-00-53-2R PROCEDURE 5.
